2nd International Conference on Mathematical Modeling, Applied Analysis and Computation (ICMMAAC-19), August 8–10, 2019, JECRC University, Jaipur, India

  E-mail   Print

Guest Editors
Prof. Jagdev Singh
JECRC University, Jaipur-303905, Rajasthan, India
Email: jagdevsinghrathore@gmail.com

Prof. Dumitru Baleanu
Institute of Space Sciences, Magurele-Bucharest, Romania
Cankaya University, Etimesgut, Turkey
Email: dumitru@cankaya.edu.tr

Prof. Jordan Hristov
University of Chemical Technology and Metallurgy, Sofia, Bulgaria
Email: hristovmeister@gmail.com

Prof. Devendra Kumar
University of Rajasthan, Jaipur-302004, Rajasthan, India
Email: devendra.maths@gmail.com

Manuscript Topics
Call for papers for Special Issue: Recent Advances in Dynamical Systems and Applications
This Special Issue is mainly focused to address a wide range of systems dynamics in science and engineering, finance and social sciences. Manuscripts in complex dynamical systems, nonlinearity, chaos and fractional dynamics in the thermodynamics, elasticity, biology, physics, engineering and economics are solicited. We welcome research articles addressing new issues as well as those on more specific topics illustrating the broad impact of analytical and numerical techniques in complexity, nonlinearity and fractionality.

• Complex dynamics
• Fractional calculus and its applications
• Fractional biological systems
• Nonlinear dynamical systems
• Fractional differential equations with delay
• Stochastic fractional differential equations
• Advance Chemical dynamics
• Fractional differential equations in economics
• Nonlinear waves and acoustics
• Fractional control systems
• Numerical and Analytical methods for nonlinear differential equations of fractional order
• Computational fluid dynamics, heat and mass transfers associated with fractional operators

The selection process will be based on both the reviewer's evaluations of the papers and the quality of the author’s presentations at the conference. Prospective authors should submit an electronic copy of their complete manuscript through Manuscript Tracking System.

Paper submission
All manuscripts will be peer-reviewed before their acceptance for publication.
Full paper submission due: September 30, 2019
Revised submission due: November 30, 2019
Paper acceptance decision: January 31, 2020
Published: February 28, 2020

Instruction for Authors
http://www.aimspress.com/news/204.html
Please submit your manuscript to online submission system
http://oeps.aimspress.com/aimsmath/ch/author/login.aspx

Sami Ul Haq, Saeed Ullah Jan, Syed Inayat Ali Shah, Ilyas Khan, Jagdev Singh
AIMS Mathematics, 2020, 5(4): 3056-3088. doi: 10.3934/math.2020198
+ Abstract     + HTML     + PDF(1655 KB)
Sunil Kumar,Amit Kumar ,Zaid Odibat, Mujahed Aldhaifallah, Kottakkaran Sooppy Nisar
AIMS Mathematics, 2020, 5(4): 3035-3055. doi: 10.3934/math.2020197
+ Abstract     + HTML     + PDF(2235 KB)
Amit Goswami, Sushila, Jagdev Singh, Devendra Kumar
AIMS Mathematics, 2020, 5(3): 2346-2368. doi: 10.3934/math.2020155
+ Abstract     + HTML     + PDF(1431 KB)
Zeliha Korpinar, Mustafa Inc, Ali S. Alshomrani, Dumitru Baleanu
AIMS Mathematics, 2020, 5(3): 2326-2345. doi: 10.3934/math.2020154
+ Abstract     + HTML     + PDF(339 KB)
Faheem Khan, Tayyaba Arshad, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar
AIMS Mathematics, 2020, 5(3): 2295-2306. doi: 10.3934/math.2020152
+ Abstract     + HTML     + PDF(538 KB)
Anup Kumar Mukhopadhyay, Asit Kumar Gupta, Santimoy Kundu, Pulak Patra
AIMS Mathematics, 2020, 5(3): 2088-2099. doi: 10.3934/math.2020138
+ Abstract     + HTML     + PDF(287 KB)
S. Owyed, M. A. Abdou, A. Abdel-Aty, H. Dutta
AIMS Mathematics, 2020, 5(3): 2057-2070. doi: 10.3934/math.2020136
+ Abstract     + HTML     + PDF(467 KB)
Paresh Vyas, Rajesh Kumar Kasana, Sahanawaz Khan
AIMS Mathematics, 2020, 5(3): 2009-2026. doi: 10.3934/math.2020133
+ Abstract     + HTML     + PDF(451 KB)
Mahmoud A. E. Abdelrahman, Sherif I. Ammar, Kholod M. Abualnaja, Mustafa Inc
AIMS Mathematics, 2020, 5(3): 1893-1912. doi: 10.3934/math.2020126
+ Abstract     + HTML     + PDF(1494 KB)
Wei Gao, Mine Senel, Gulnur Yel, Haci Mehmet Baskonus, Bilgin Senel
AIMS Mathematics, 2020, 5(3): 1881-1892. doi: 10.3934/math.2020125
+ Abstract     + HTML     + PDF(1530 KB)
D. L. Suthar, D. Baleanu, S. D. Purohit, F. Uçar
AIMS Mathematics, 2020, 5(3): 1706-1719. doi: 10.3934/math.2020115
+ Abstract     + HTML     + PDF(260 KB)
Weerawat Sudsutad, Jehad Alzabut, Chutarat Tearnbucha, Chatthai Thaiprayoon
AIMS Mathematics, 2020, 5(2): 856-871. doi: 10.3934/math.2020058
+ Abstract     + HTML     + PDF(258 KB)
Vikas Kumar, Nitu Kumari
AIMS Mathematics, 2020, 5(2): 828-842. doi: 10.3934/math.2020056
+ Abstract     + HTML     + PDF(1299 KB)
P. Veeresha, D. G. Prakasha, Jagdev Singh
AIMS Mathematics, 2020, 5(2): 798-810. doi: 10.3934/math.2020054
+ Abstract     + HTML     + PDF(1923 KB)
Boina Anil Kumar, S. K. Paikray, Hemen Dutta
AIMS Mathematics, 2020, 5(2): 1603-1620. doi: 10.3934/math.2020109
+ Abstract     + HTML     + PDF(315 KB)
M. K. Bansal, D. Kumar, J. Singh, A. Tassaddiq, K. S. Nisar
AIMS Mathematics, 2020, 5(1): 717-722. doi: 10.3934/math2020048
+ Abstract     + HTML     + PDF(205 KB)
Teekam Singh, Ramu Dubey, Vishnu Narayan Mishra
AIMS Mathematics, 2020, 5(1): 673-684. doi: 10.3934/math.2020045
+ Abstract     + HTML     + PDF(884 KB)
B. B. Jena, S. K. Paikray, S. A. Mohiuddine, Vishnu Narayan Mishra
AIMS Mathematics, 2020, 5(1): 650-672. doi: 10.3934/math.2020044
+ Abstract     + HTML     + PDF(270 KB)
A. M. Mishra, D. Kumar, S. D. Purohit
AIMS Mathematics, 2020, 5(1): 399-407. doi: 10.3934/math.2020027
+ Abstract     + HTML     + PDF(209 KB)
A. M. Mishra
AIMS Mathematics, 2020, 5(1): 332-341. doi: 10.3934/math.2020022
+ Abstract     + HTML     + PDF(219 KB)
Jagan Mohan Jonnalagadda
AIMS Mathematics, 2020, 5(1): 204-215. doi: 10.3934/math.2020012
+ Abstract     + HTML     + PDF(226 KB)
Open Access Journals
Blog:
More
Open Access Journals